Wow. I had some thickening of the skin from the radiation, but you have a lump? Or a spot of really thick skin? I don't remember them mentioning nerve damage from radiation, either. Curious. Have you gone to have any therapy for your arm/shoulder? Could that help? As for other permanent changes, I have a lovely strange looking tan on that side, the scars from my drain tubes are keloided from the radiation, and the skin feels just funky.
The taxol numbness may lessen as time goes on. I took Abraxane (the newer form of Taxol) and have some residual numbness on occassions. You should be clear of that, though, I would think, it's been long enough. I'm sorry yours is still very apparent. Mine lessened to just occassionally annoying.
Ain't Tamoxifen a lovely drug? I'm 3 years 4 months away from freedom on that one. Oh, did they mention to you that Tamoxifen might play wiggie with your uterus and the endometrium? I didn't know that one until I went to my OB this Jan. I'm scheduled for an ultrasound and a biopsy of my uterine lining in July (the 2 year mark) to check and make sure the Tamoxifen isn't doing anything weird to the rest of me. Tamoxifen can also make you have insomnia (see the other posts on this) and joint pain (although I don't have this one). There's also the chance of ovarian cancer, too. So make sure you see your OB regularly.
As for hot/cold flashes, they put me on Effexor. Nice drug, causes weight gain, a ****** to get off of, which I plan to do eventually, but keeps you nice and happy! :) I thought at first it was a GREAT drug, but after reading a few things, it's not so nice. However, it does fix the Tamofixen side effects. It just has a few side effects of its own to deal with.
Sorry you are having such a time. I wish I could be of more help, but this is what I know based on what's happened to me and reading from others.
Perhaps in time your body will eventually get a bit better? Can I hope that for you? Read More At : ...